# SDR 2023FA0000126

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: General aviation
- Aircraft: N723HG
- Engine: Lyc IO360L2A
- Engine time: 480 hours
- System (JASC): 7400 · Ignition System
- Part: Impulse Coupling
- Part number: M3163
- Condition: Loose
- Part time: 480 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO IMPULSE COUPLING RIVETS FOUND LOOSE, REPLACED IMPULSE COUPLING WITH NEW.
